Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 19, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 10, 2018, 6:14 PM EDT for Dauphin County, Lancaster County, Lebanon County, Pennsylvania. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2018, 6:14 PM EDT (22:14 UTC)
- Expired
- May 10, 2018, 7:15 PM EDT
- In force
- 61 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dauphin County, PA, Lancaster County, PA, Lebanon County, PA
The radar
The Philadelphia radar (KDIX), 145 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 6:15 PM EDT | HAIL 1 | Palmyra, PA | PENNY TO QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
261
WUUS51 KCTP 102214
SVRCTP
PAC043-071-075-102315-
/O.NEW.KCTP.SV.W.0019.180510T2214Z-180510T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
614 PM EDT THU MAY 10 2018
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Northern Lancaster County in south central Pennsylvania...
Southeastern Dauphin County in south central Pennsylvania...
Southern Lebanon County in south central Pennsylvania...
* Until 715 PM EDT
* At 613 PM EDT, a severe thunderstorm was located over Campbelltown,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect wind damage
to trees and power lines.
* Locations impacted include...
Akron, Cornwall, Hummelstown, Mount Joy, New Holland, Manheim,
Hershey, Ephrata, East Petersburg and Palmyra.
This includes The Pennsylvania Turnpike from mile markers 249 to 295.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4010 7594 4009 7594 4004 7593 4000 7596
3997 7599 3994 7599 4019 7678 4037 7664
4030 7613 4014 7588
TIME...MOT...LOC 2213Z 281DEG 32KT 4027 7656
HAIL...1.00IN
WIND...60MPH
$$
Lambert2 follow-up statements
997
WWUS51 KCTP 102300
SVSCTP
Severe Weather Statement
National Weather Service State College PA
700 PM EDT THU MAY 10 2018
PAC043-075-102308-
/O.CAN.KCTP.SV.W.0019.000000T0000Z-180510T2315Z/
Dauphin PA-Lebanon PA-
700 PM EDT THU MAY 10 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAUPHIN AND
SOUTHERN LEBANON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved east
and out of the warned area. Therefore, the warning has been
cancelled.
LAT...LON 4010 7594 4009 7594 4004 7593 4000 7596
3997 7599 3994 7599 4014 7661 4023 7646
4027 7618 4014 7588
TIME...MOT...LOC 2258Z 280DEG 31KT 4013 7620
$$
PAC071-102315-
/O.CON.KCTP.SV.W.0019.000000T0000Z-180510T2315Z/
Lancaster PA-
700 PM EDT THU MAY 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHERN LANCASTER COUNTY...
At 658 PM EDT, a severe thunderstorm was located over Akron, moving
east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect wind damage to
trees and power lines.
Locations impacted include...
Akron, Ephrata, East Petersburg, Mount Joy, New Holland, Manheim,
Lancaster, Lititz, Elizabethtown and Leacock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4010 7594 4009 7594 4004 7593 4000 7596
3997 7599 3994 7599 4014 7661 4023 7646
4027 7618 4014 7588
TIME...MOT...LOC 2258Z 280DEG 31KT 4013 7620
HAIL...1.00IN
WIND...60MPH
$$
Lambert934
WWUS51 KCTP 102311
SVSCTP
Severe Weather Statement
National Weather Service State College PA
711 PM EDT THU MAY 10 2018
PAC071-102321-
/O.EXP.KCTP.SV.W.0019.000000T0000Z-180510T2315Z/
Lancaster PA-
711 PM EDT THU MAY 10 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LANCASTER COUNTY WILL
EXPIRE AT 715 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with this thunderstorm.
LAT...LON 4010 7594 4009 7594 4004 7593 4000 7596
3997 7599 3994 7599 4014 7661 4023 7646
4027 7618 4014 7588
TIME...MOT...LOC 2311Z 282DEG 19KT 4012 7619
$$
DeVoirWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:14 PM EDT, 0 minutes earlier.
Area forecast discussion, May 10, 6:14 PM EDT, 0 minutes before
Area Forecast Discussion National Weather Service State College PA 614 PM EDT Thu May 10 2018 .SYNOPSIS... A cold front will move across the region today. A slow moving warm front will stall over or very near Pennsylvanian later in the week into the weekend. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... Moderate CAPES still supporting marginal storms over the Lower Susq early this evening. Many dime to nickel sized hail reports and only one area of wind damage from a bow echo in Mifflin/Juniata County earlier. The latest HRRR shows isolated convection fading quickly after 23Z. Showers will dwindle rapidly with the fropa with just a few leftover showers lingering into the early evening hours. It will get kinda chilly over the NRN Mountains, dropping into the mid and upper 30s. the remainder of the area will see lows generally in the upper 40s to mid 50s. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... Drier conditions will last into early Friday as high pressure briefly visits the area in the wake of today's cold front. However the front is made to stall out just south of PA to make a fairly quick return northward, bringing a return chance of showers to my western zones before the day is out. It will be about 5-10 deg cooler than today withs in the 60s to around 70 along the MD border. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... The extended forecast looks unsettled as the warm front slows or stalls under the westerly flow aloft. The wavy frontal boundary will be the focus for rain/T-storms but the models are not in agreement with the details of exactly where the front will stall. Overall model trends support a tilt toward a wetter forecast even into early next week. The front will separate much cooler air to the north from very warm/humid air to the south so the potential for some big temperatures busts are in the offing with the frontal position likely to be most influenced in the short term by convective developments that the various models develop in the fast flow aloft over the next several days. Poor model agreement and below average confidence with the precip forecast hinging on the location of the front creates a situation to not deviate much from blended ensemble guidance. Saturday should be quite warm across the southern 1/2 of the area (upper 70s to mid 80s) followed by a cool down (mid 60s to low 70s) for Sunday (Mother's Day). Temps are projected to trend warmer into the middle of next week. && .AVIATION /22Z THURSDAY THROUGH TUESDAY/... Updated TAFS for storms on radar, will continue to monitor. Strongest storms now over the far southeast. Earlier discussion below. A frontal system will push southeast across central Pa this evening and tonight. Showers and thunderstorms preceding the front could produce brief reductions at all airfields other than KBFD. A few of the thunderstorms could contain brief, strong wind gusts, especially in the vicinity of KMDT/KLNS. Predominantly VFR and a diminishing northwest breeze is expected behind the cold front this evening. However, model soundings indicate tempo MVFR cigs are possible over the northwest mountains (KBFD). Outlook... Fri...No sig wx expected. Sat...Low cigs poss N Mtns. PM tsra impacts poss southern tier. Sun...Rain/low cigs possible. Mon...AM rain/low cigs possible. Tue...No sig wx expected. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Gartner NEAR TERM...DeVoir/Gartner SHORT TERM...La Corte/Gartner LONG TERM...La Corte AVIATION...Fitzgerald/Gartner/Martin
Hazardous weather outlook, May 10, 1:27 PM EDT, 4 hours 47 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service State College PA 127 PM EDT Thu May 10 2018 PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056-111730- McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming- Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry- 127 PM EDT Thu May 10 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Strong to severe thunderstorms with gusty winds are possible Thursday afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ057>059-063>066-111730- Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster- 127 PM EDT Thu May 10 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Severe thunderstorms with damaging winds 60 mph or greater are possible Thursday afternoon and evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004-111730- Warren- 127 PM EDT Thu May 10 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. MS
In the hours before
Special weather statement, May 10, 5:00 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service State College PA
500 PM EDT THU MAY 10 2018
PAZ042-046-053-102200-
Columbia PA-Southern Lycoming PA-Sullivan PA-
500 PM EDT THU MAY 10 2018
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF LYCOMING...COLUMBIA...
AND SULLIVAN COUNTIES UNTIL 600 PM EDT...
At 500 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Kasson Brook to near Jamison City to near
Hughesville. Movement was east at 30 mph.
Pea size hail and wind gusts up to 50 mph are possible.
Locations impacted include...
Jamison City, Lairdsville, Waller, Ricketts Glen State Park, Central,
Fairmount Spgs, Biggertown, Muncy Valley, Hughesville, Eagles Mere,
Benton, Laporte, Picture Rocks and Stillwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
If on or near an area lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
Persons in campgrounds or out hiking on the trail should consider
seeking sturdy shelter until these storms pass.
&&
LAT...LON 4112 7623 4124 7686 4135 7674 4131 7660
4138 7670 4153 7625 4131 7631 4120 7632
4114 7628 4114 7624
TIME...MOT...LOC 2100Z 280DEG 27KT 4144 7616 4133 7641 4126 7669
LambertLocal storm report, May 10, 5:29 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
529 PM EDT THU MAY 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL SHIPPENSBURG 40.05N 77.52W
05/10/2018 M0.88 INCH CUMBERLAND PA SOCIAL MEDIA
0415 PM TSTM WND DMG 1 N LEWISTOWN 40.61N 77.57W
05/10/2018 MIFFLIN PA FIRE DEPT/RESCUE
TREE ON AN UNOCCUPIED VEHICLE ON SANDY LANE.
0417 PM TSTM WND DMG LEWISTOWN 40.60N 77.57W
05/10/2018 MIFFLIN PA FIRE DEPT/RESCUE
WIRES REPORTED DOWN.
0424 PM TSTM WND DMG 1 NE CUBA MILLS 40.60N 77.39W
05/10/2018 JUNIATA PA 911 CALL CENTER
TREES AND WIRES DOWN ON CUBA MILLS ROAD.
0427 PM TSTM WND DMG 1 NNE MIFFLINTOWN 40.58N 77.39W
05/10/2018 JUNIATA PA 911 CALL CENTER
TREES AND WIRES DOWN ON BUTCHER SHOP ROAD.
0523 PM HAIL 4 S EAST BERLIN 39.88N 76.98W
05/10/2018 M1.00 INCH ADAMS PA TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL.
0523 PM HAIL 1 S EAST BERLIN 39.92N 76.98W
05/10/2018 M0.88 INCH ADAMS PA PUBLIC
&&
EVENT NUMBER CTP1801752 CTP1801753 CTP1801754 CTP1801756 CTP1801755
CTP1801757 CTP1801758
EVANEGOSpecial weather statement, May 10, 6:01 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service State College PA
601 PM EDT THU MAY 10 2018
PAZ057-059-066-102300-
Lancaster PA-Lebanon PA-Dauphin PA-
601 PM EDT THU MAY 10 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LANCASTER...DAUPHIN...
AND LEBANON COUNTIES UNTIL 700 PM EDT...
At 600 PM EDT, Doppler radar indicated a strong thunderstorm over
Skyline View, moving east at 35 mph.
Nickel size hail and winds in excess of 40 mph are possible.
Locations impacted include...
Cornwall, Hummelstown, Palmyra, Colonial Park, Annville, Manheim,
Hershey, Lebanon, Linglestown, Progress, Skyline View, Timber Hills,
Lawn, Quentin, Cleona, Schaefferstown, Mount Gretna Heights,
Campbelltown, Paxtonia and Kleinfeltersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in State College PA.
&&
LAT...LON 4029 7683 4035 7678 4038 7671 4031 7619
4014 7637
TIME...MOT...LOC 2200Z 281DEG 32KT 4033 7669
LambertLocal storm report, May 10, 6:03 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
603 PM EDT THU MAY 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL SHIPPENSBURG 40.05N 77.52W
05/10/2018 M0.88 INCH CUMBERLAND PA SOCIAL MEDIA
0415 PM TSTM WND DMG 1 N LEWISTOWN 40.61N 77.57W
05/10/2018 MIFFLIN PA FIRE DEPT/RESCUE
TREE ON AN UNOCCUPIED VEHICLE ON SANDY LANE.
0417 PM TSTM WND DMG LEWISTOWN 40.60N 77.57W
05/10/2018 MIFFLIN PA FIRE DEPT/RESCUE
WIRES REPORTED DOWN.
0424 PM TSTM WND DMG 1 NE CUBA MILLS 40.60N 77.39W
05/10/2018 JUNIATA PA 911 CALL CENTER
TREES AND WIRES DOWN ON CUBA MILLS ROAD.
0427 PM TSTM WND DMG 1 NNE MIFFLINTOWN 40.58N 77.39W
05/10/2018 JUNIATA PA 911 CALL CENTER
TREES AND WIRES DOWN ON BUTCHER SHOP ROAD.
0523 PM HAIL 4 S EAST BERLIN 39.88N 76.98W
05/10/2018 M1.00 INCH ADAMS PA TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL.
0523 PM HAIL 1 S EAST BERLIN 39.92N 76.98W
05/10/2018 M0.88 INCH ADAMS PA PUBLIC
0552 PM HAIL GLEN ROCK 39.79N 76.73W
05/10/2018 E0.88 INCH YORK PA PUBLIC
DIME TO NICKEL SIZE HAIL REPORTED.
0553 PM HAIL SHREWSBURY 39.77N 76.68W
05/10/2018 E1.00 INCH YORK PA PUBLIC
0555 PM HAIL LINGLESTOWN 40.34N 76.79W
05/10/2018 E0.88 INCH DAUPHIN PA TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL REPORTED.
&&
EVENT NUMBER CTP1801752 CTP1801753 CTP1801754 CTP1801756 CTP1801755
CTP1801757 CTP1801758 CTP1801760 CTP1801761 CTP1801759
EVANEGOLocal storm report, May 10, 6:13 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
613 PM EDT THU MAY 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 2 N HERSHEY 40.31N 76.65W
05/10/2018 E1.00 INCH DAUPHIN PA PUBLIC
&&
EVENT NUMBER CTP1801762
EVANEGOLocal storm report, May 10, 6:14 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
614 PM EDT THU MAY 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL SHIPPENSBURG 40.05N 77.52W
05/10/2018 M0.88 INCH CUMBERLAND PA SOCIAL MEDIA
0415 PM TSTM WND DMG 1 N LEWISTOWN 40.61N 77.57W
05/10/2018 MIFFLIN PA FIRE DEPT/RESCUE
TREE ON AN UNOCCUPIED VEHICLE ON SANDY LANE.
0417 PM TSTM WND DMG LEWISTOWN 40.60N 77.57W
05/10/2018 MIFFLIN PA FIRE DEPT/RESCUE
WIRES REPORTED DOWN.
0424 PM TSTM WND DMG 1 NE CUBA MILLS 40.60N 77.39W
05/10/2018 JUNIATA PA 911 CALL CENTER
TREES AND WIRES DOWN ON CUBA MILLS ROAD.
0427 PM TSTM WND DMG 1 NNE MIFFLINTOWN 40.58N 77.39W
05/10/2018 JUNIATA PA 911 CALL CENTER
TREES AND WIRES DOWN ON BUTCHER SHOP ROAD.
0523 PM HAIL 4 S EAST BERLIN 39.88N 76.98W
05/10/2018 M1.00 INCH ADAMS PA TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL.
0523 PM HAIL 1 S EAST BERLIN 39.92N 76.98W
05/10/2018 M0.88 INCH ADAMS PA PUBLIC
0552 PM HAIL GLEN ROCK 39.79N 76.73W
05/10/2018 E0.88 INCH YORK PA PUBLIC
DIME TO NICKEL SIZE HAIL REPORTED.
0553 PM HAIL SHREWSBURY 39.77N 76.68W
05/10/2018 E1.00 INCH YORK PA PUBLIC
0555 PM HAIL LINGLESTOWN 40.34N 76.79W
05/10/2018 E0.88 INCH DAUPHIN PA TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL REPORTED.
0608 PM HAIL 2 N HERSHEY 40.31N 76.65W
05/10/2018 E1.00 INCH DAUPHIN PA PUBLIC
&&
EVENT NUMBER CTP1801752 CTP1801753 CTP1801754 CTP1801756 CTP1801755
CTP1801757 CTP1801758 CTP1801760 CTP1801761 CTP1801759 CTP1801762
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 12:04 PM EDT | Special Weather Statement | CTP | Warren | 56 min |
| May 10, 1:22 PM EDT | Special Weather Statement | CTP | Elk, McKean | 68 min |
| May 10, 2:13 PM EDT | Special Weather Statement | CTP | Cameron, Potter, Tioga | 77 min |
| May 10, 2:24 PM EDT | Special Weather Statement | CTP | Blair, Cambria, Centre, Clearfield | 81 min |
| May 10, 2:38 PM EDT | Special Weather Statement | CTP | Cameron | 52 min |
| May 10, 2:46 PM EDT | Special Weather Statement | CTP | Bedford, Cumberland, Perry | 74 min |
| May 10, 3:13 PM EDT | Special Weather Statement | CTP | Blair, Cambria, Huntingdon, Mifflin, Somerset | 62 min |
| May 10, 3:21 PM EDT | Special Weather Statement | CTP | Union | 39 min |
| May 10, 3:39 PM EDT | Special Weather Statement | CTP | Mifflin | 36 min |
| May 10, 3:44 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan | 76 min |
| May 10, 3:52 PM EDT | Special Weather Statement | CTP | Adams, Franklin, Fulton | 68 min |
| May 10, 4:04 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin | 56 min |
| May 10, 4:12 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 63 min |
| May 10, 4:19 PM EDT | Special Weather Statement | CTP | Bedford, Huntingdon, Somerset | 56 min |
| May 10, 4:37 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Northumberland, Perry, Snyder, Union | 53 min |
| May 10, 4:56 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon | 64 min |
| May 10, 5:00 PM EDT | Special Weather Statement | CTP | Sullivan | 60 min |
| May 10, 5:11 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 49 min |
| May 10, 5:45 PM EDT | Severe Thunderstorm Warning | CTP | York | 45 min |
| May 10, 6:01 PM EDT | Special Weather Statement | CTP | Lebanon | 59 min |
| May 10, 7:31 PM EDT | Special Weather Statement | CTP | Lancaster | 44 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.